# SDR AALA202204206767

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,853 hours, 10,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND BROKEN LATCH AT THE EMERGENCY ESCAPE ROPE DOOR. REPLACED BROKEN LATCH AT THE EMERGENCY ESCAPE ROPE DOOR PER AMM 25-61-02.
